# SDR UIEA2018110102482

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T2533Y1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT TRUSS FLOOR SUPPORT BETWEEN STA 1120 AND STA 1142 AT STR 20R. R&R MAIN CABIN FLOOR RT TRUSS BETWEEN STA 1120 AND STA 1142 AT STR 20R PER SRM 51-40-02-0G-0 AND DWG 146T0050.
